Complete distributivity and α -convergence

Robert L. Madell

Czechoslovak Mathematical Journal (1980)

  • Volume: 30, Issue: 2, page 296-301
  • ISSN: 0011-4642

How to cite

top

Madell, Robert L.. "Complete distributivity and $\alpha $-convergence." Czechoslovak Mathematical Journal 30.2 (1980): 296-301. <http://eudml.org/doc/13198>.

@article{Madell1980,
author = {Madell, Robert L.},
journal = {Czechoslovak Mathematical Journal},
keywords = {lattice ordered groups with topology; lattice convergence; product of topological totally ordered groups; completely distributive groups},
language = {eng},
number = {2},
pages = {296-301},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Complete distributivity and $\alpha $-convergence},
url = {http://eudml.org/doc/13198},
volume = {30},
year = {1980},
}

TY - JOUR
AU - Madell, Robert L.
TI - Complete distributivity and $\alpha $-convergence
JO - Czechoslovak Mathematical Journal
PY - 1980
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 30
IS - 2
SP - 296
EP - 301
LA - eng
KW - lattice ordered groups with topology; lattice convergence; product of topological totally ordered groups; completely distributive groups
UR - http://eudml.org/doc/13198
ER -

References

top
  1. G. Birkhoff, Lattice Theory, (third edition), Amer. Math. Soc., Providence, Rhode Island, 1967. (1967) Zbl0153.02501MR0227053
  2. R. D. Byrd, Complete distributivity in lattice-ordered groups, Рас. J. Math. 20 (1967), 423-432. (1967) Zbl0178.02902MR0207866
  3. R. D. Byrd, J. T. Lloyd, 10.1007/BF01136029, Math. Zeitschr. 101 (1967), 123-130. (1967) MR0218284DOI10.1007/BF01136029
  4. J. Ellis, [unknown], Unpublished doctoral dissertation, Tulane University, New Orleans, Louisiana, 1968. (1968) Zbl0205.29101
  5. J. Flachsmeyer, On Dini convergence in function spaces, DAN SSSR. 152 (1963), 1071-74. (1963) MR0155286
  6. E. E. Floyd, Boolean algebras with pathological order properties, Рас. J. Math. 5 (1965), 687-689. (1965) MR0073563
  7. L. Fuchs, Partially Ordered Algebraic Systems, Pergamon Press (Addison-Wesley), New York, 1963. (1963) Zbl0137.02001MR0171864
  8. J. Jakubík, The interval topology of an l -group, Colloq. Math. XI (1963), 65-72. (1963) MR0160831
  9. J. L. Kelly, General Topology, Van Nostrand Press, Princeton, 1955. (1955) MR0070144
  10. R. L. Madell, 10.1090/S0002-9947-1969-0250952-5, Trans. Amer. Math. Soc. 146 (1969), 447-455. (1969) Zbl0192.36203MR0250952DOI10.1090/S0002-9947-1969-0250952-5
  11. F. Papangelou, 10.1007/BF01344076, Math. Annalen 155 (1964), 81-107. (1964) Zbl0131.02601MR0174498DOI10.1007/BF01344076
  12. F. Papangelou, 10.2140/pjm.1965.15.1347, Pacific J. Math. 15 (1965), 1347-65. (1965) Zbl0146.04802MR0190242DOI10.2140/pjm.1965.15.1347

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.